MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92133
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on ocytober 20, 2020.
 
Event or Problem Description
Per the clinic, the patient experienced suppuration (infection) and skin overgrowth of the abutment.Treatment to the infection is unknown).

Brand Name
BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10702282
Report Number6000034-2020-02973
Device Sequence Number14436577
Product Code LXB
UDI-Device Identifier09321502022385
UDI-Public(01)09321502022385(10)COH185620
Combination Product (Y/N)N
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92133
Device Catalogue Number92133
Device Lot NumberCOH185620
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;